Quantum Hamiltonians and stochastic jumps


Abstract
With many Hamiltonians one can naturally associate a |Ψ|2-distributed Markov process. For nonrelativistic quantum mechanics, this process is in fact deterministic, and is known as Bohmian mechanics. For the Hamiltonian of a quantum field theory, it is typically a jump process on the configuration space of a variable number of particles. We define these processes for regularized quantum field theories, thereby generalizing previous work of John S. Bell [3] and of ourselves [11]. We introduce a formula expressing the jump rates in terms of the interaction Hamiltonian, and establish a condition for finiteness of the rates.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 44,386
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Beables for Quantum Field Theory.J. S. Bell - 1987 - In Basil J. Hiley & D. Peat (eds.), Quantum Implications: Essays in Honour of David Bohm. Methuen. pp. 227--234.
Dynamics for Modal Interpretations.Guido Bacciagaluppi & Michael Dickson - 1999 - Foundations of Physics 29 (8):1165-1201.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
41 ( #207,940 of 2,271,950 )

Recent downloads (6 months)
3 ( #409,084 of 2,271,950 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature